# SDR SWAA2024071198551

- Difficulty date: June 5, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SEAT TRACK BS 559+ 3 WELL; 597-5 WELL; 685-3 CROWN; 685-6 WELL; 694 CROWN; 694 WELL; 706-3 WELL; 727-3 WELL; 727A+8 WELL; 727A+8 CROWN; RBL 45; WL 208.<[01] COMPLETED STEPS 1-10 AND PARTIAL STEP 11.;[02] COMPLETED STEP 12;[03] UPDATED STEP 11;[04] UPDATED STEP 4;[05] REMOVED CORROSION ON RH SEAT TRACK BS 559+ 3 WELL; 597-5 WELL; 685-3 CROWN; 685-6 WELL; 694 CROWN; 694 WELL; 706-3 WELL; 727-3 WELL; 727A+8 WELL; 727A+8 CROWN; RBL 45; WL 208 FOUND TO BE WITHIN LIMITS PER SRM 51-10-02-0G-0 AND SRM 53-00-52-1A-1 MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS2473; DUE 09/2024. AND MAINTENANCE WAS ACCOMPLISHED ON STEPS 1-13;[06] VERIFIED STEP 13 COMPLETE; ALL STEPS; MEASUREMENT FIELD AND CARD COMPLETE.
